# SDR RRXA000003

- Difficulty date: January 5, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, FLAP CANOE FITTING ON I/B SIDE FROM ICE BRAKER ROD BOLT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. BLENDED DAMAGE AREA ORIGINAL THICKNESS .300, AFTER BLEND OUT .227. ACCEPTABLE FOR RETURN TO SERVICE IAW E.O#00-016 WITH APPROVED 8110-3 DATED 01/20/00.
